Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Linearization of isometric embedding on Banach spaces

Tom 230 / 2015

Yu Zhou, Zihou Zhang, Chunyan Liu Studia Mathematica 230 (2015), 31-39 MSC: Primary 46B04; Secondary 46B20. DOI: 10.4064/sm8036-12-2015 Opublikowany online: 25 January 2016

Streszczenie

Let $X,Y$ be Banach spaces, $f:X\rightarrow Y$ be an isometry with $f(0)=0$, and $T:\overline {\rm span}(f(X))\rightarrow X$ be the Figiel operator with $T\circ f={\rm Id}_X$ and $\|T\| =1$. We present a sufficient and necessary condition for the Figiel operator $T$ to admit a linear isometric right inverse. We also prove that such a right inverse exists when $\overline {\rm span}(f(X))$ is weakly nearly strictly convex.

Autorzy

  • Yu ZhouCollege of Fundamental Studies
    Shanghai University of Engineering Science
    Shanghai, 201620, China
    e-mail
  • Zihou ZhangCollege of Fundamental Studies
    Shanghai University of Engineering Science
    Shanghai, 201620, China
    e-mail
  • Chunyan LiuCollege of Fundamental Studies
    Shanghai University of Engineering Science
    Shanghai, 201620, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek